Skip to main content Accessibility help
×
Home

On positive entire solutions of the elliptic equation Δu + K(x)up = 0 and its applications to Riemannian geometry

  • Changfeng Gui (a1)

Extract

We study the existence and asymptotic behaviour of positive solutions of a semilinear elliptic equation in entire space. A special case of this equation is the scalar curvature equation which arises in Riemannian geometry.

Copyright

References

Hide All
1Cheng, S.-Y. and Yau, S.-T.. Differential equations on Riemannian manifolds and their geometric applications. Comm. Pure Appl. Math. 38, (1975) 333–54.
2Ding, W.-Y. and Ni, W.-M.. On the elliptic equation Δu + Ku (n + 2)/(n - 2) = 0 and related topics. Duke Math. J. 52 (1985), 485506.
3Gidas, B., Ni, W.-M. and Nirenberg, L.. Symmetry of positive solutions of nonlinear elliptic equations in RN. Adv. Math. Suppl. Slid. 7A (1981). 369402.
4Ciidas, B. and Spruck, J.. Global and local behavior of positive solution of nonlinear elliptic equations. Comm. Pure Appl. Math. 34 (1981) 525–98.
5Gilbarg, D. and Trudingcr, N. S.. Elliptic Partial Differential Equations of Second Order, 2nd edn (Berlin: Springer. 1983).
6Gui, C. Positive entire solutions of equations Δu + f(x,u) = 0., J. Differential Equations 99, (1992) 245–80.
7Gui, C., Ni, W.-M. and Wang, X.. On the stability and instability of positive steady states of a semilinear heat equation in Rn. Comm. Pure Appl. Math. 45 (1992), 1153–81.
8Joseph, D. D. and Lundgren, T. S.. Quasilinear problems driven by positive source. Arch. Rational Mech. Anal. 49 (1973). 241–69.
9Kusano, T. and Naito, M.. Positive entire solutions of superlinear elliptic equations. Hiroshima Math. J. 16(1986). 361–6.
10-Li, Y. and Ni, W.-M.. On formal scalar curvature equations in Rn. Duke Math. J. 57 (1988), 895924.
11Lin, F.-H.. On the elliptic equation Di,[Aij(x)DjU]k{x)U + K(x)UP = 0. Proc. Amer. Math. Sac. 95 (1985).219–26.
12Ni, Wei-Ming. On the elliptic equations Δu + K(x)u (n + 2)(n − 2) = 0, its genereations, and application in geometry. Indiana Univ. Math. J. 31 (1982). 493529.
13Ni, Wei-Ming. Some aspects of semilinear elliptic equations on Rn. In NonlinearDiffusion Equations and the Equilibrium Stales. Vol.2, eds Ni, W.-M.. Peletier, L. A. and Serrin, J.. 171205 (Berlin: Springer. 1988).
14Ni, Wei-Ming and Yotsutani, Shoji. Semilinear elliptic equations of Matukuma-type and related topics. Japan J. Appl. Math. 5, (1988) 132.
15Wang, X. F.. On Cauchy problem of reaction-diffusion equations. Trans. Amer. Math. Sue. 337 (1993) 549–90.

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed